# SDR SWAA2014052128229

- Difficulty date: May 6, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 56,031 hours, 44,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORD CRACKED AT BS 827, RBL 17.  REPAIRED FLOORBEAM IAW SRM.
